# SDR SIMA20130524004

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 23,918 hours, 20,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE CAPTAIN’S FLASHLIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE CAPTAIN’S FLASHLIGHT IAW AMM 33-50-16.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
